Motorcycle Training Wheel Recall [US]

US FDA RecallUS/Washington: Cambridge Metal & Plastics recalls some Motorcycle Training Wheels due to crash hazard. CPSC: http://ht.ly/p5A02

Additional information:Motorcy cleTrainingWheel
The US Consumer Product Safety Commission (“CPSC”) reports the recalled products are Moose Racing brand Training Wheels for youth motorcycles and the replacement wheel kit. The Training Wheels have a black, one-piece, full-length metal axle with a plate that attaches to the underside of the motorcycle frame beneath the engine and two inflatable rubber wheels. The Moose Racing logo appears on the left and right sides of the axle.

The Replacement Wheel Kit is a set of two tires mounted on the wheel assembly. Replacement wheel kits and training wheels that fit the following youth motorcycle models are being recalled: Honda XR/CRF 50, Kawasaki KDX/Suzuki JR 50, KTM 50, Suzuki DRZ 70, Yamaha PW50 and Yamaha TTR 50.

According to the CPSC, bolts and nuts securing the Wheel can loosen and cause the rider to lose control, posing a crash hazard.

___________________________________________________________

CPSC recall number: 13-281
Recalls Direct RIN: 2013-2535
About the Recalls Direct service: http://wp.me/P2bVty-2 
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

 

Advertisements

Creafuse Powder Dietary Supplement Recall [US]

US FDA RecallUS/Silver Spring: GE Pharma recalls some Creafuse Powder Dietary Supplements due to undeclared drug hazard. FDA: http://ht.ly/p5cuZ 

Direct link: http://www.fda.gov/Safety/Recalls/ucm368314.htm

Additional information:Creafuse Powder Dietary Supplement
The US Food and Drug Administration (“FDA”) reports the following Supplements are subject to this recall:

  • Creafuse Powder Grape Lot# GE4568, packaged in a white, 600 gram container with an expiration date of 2/2015
  • Creafuse Powder Fruit Punch Lot #GE4570, packaged in a white, 600 gram container with an expiration date of 2/2015

According to the FDA, both recalled Dietary Supplements contain 1,3 dimethylamylamine (“DMAA”). DMAA is commonly used as a stimulant, pre-workout and weight loss ingredient in dietary supplement products. The FDA has warned that DMAA is potentially dangerous to health. Ingestion of DMAA can elevate blood pressure and lead to cardiovascular problems. A number of adverse effects associated with DMAA containing dietary supplements have been reported to the FDA. The FDA has also warned that DMAA is not a dietary ingredient and thus, is not Dietary Supplement Health and Education Act (DSHEA) compliant.

___________________________________________________________

Recalls Direct RIN: 2013-2534
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

 

Semifreddi’s Almond Biscotti Recall [US]

US FDA RecallUS/Silver Spring: Semifreddi’s recalls some Almond Biscotti due to undeclared milk and soy, both known allergens. FDA: http://ht.ly/p58EO

Direct link: http://www.fda.gov/Safety/Recalls/ucm369349.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Almond Biscotti are subject to this recall:

Almond Biscotti:

  • 0.5 oz. unit size, case of 100 units; UPC code 758843915936
  • 1.0 oz. unit size, box of 4 units; UPC code 758843915738
  • 1.0 oz. unit size, box of 12 units; UPC code 758843915950
  • 1.0 oz. unit size, case of 50 units; UPC code 758843915752

Chocolate Dipped Almond Biscotti:

  • 0.65 oz. unit size, case of 100 units; UPC code 758843915943
  • 0.89 oz. unit size, tub of 22 units; UPC code 758843916001
  • 1.3 oz. unit size, box of 4 units; UPC code 758843915745
  • 1.3 oz. unit size, box of 12 units; UPC code 758843915967
  • 1.3 oz. unit size, case of 50 units; UPC code 758843915905

About Milk and Soy Allergies:
For some people, milk (and milk products) and soy (and soy products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” as if they are derived from milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

Similarly, many foods have soy-based ingredients including edamame (soybeans in pods), hydrolyzed soy protein, miso, soy protein isolate, soy sauce, tamari, tempeh, teriyaki sauce, textured vegetable protein (“TVP”) and tofu. In addition, lax labeling laws in many countries allow manufacturers to use (but not declare) small amounts of soy in “artificial flavoring”, hydrolyzed vegetable protein, vegetable broth and others. Although levels of these allergens are comparatively small, they may cause dangerous allergic reactions, including Anaphylactic Shock.

Anaphylactic Shock could occur in consumers who are allergic to milk and/or soy ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

Please note: a person allergic to one type of food or other substance may also be simultaneously allergic to others. Multiple undeclared allergens may compound symptoms in susceptible persons. Seek immediate medical care if you suspect you or someone else is suffering from Anaphylactic Shock.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at http://1.usa.gov/IZWUlm.

___________________________________________________________

Recalls Direct RIN: 2013-2533
About the Recalls Direct service: http://wp.me/P2bVty-2 
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

 

%d bloggers like this: